# SDR DALA1131411701

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 47,118 hours, 13,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 FRAME BETWEEN STR 20L AND 21L INNER CHORD CRACKED AND REPAIRED PER ERA 489732-14AD REV ORG.
